# SDR FDEA201111245019

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 69,359 hours, 22,821 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SKIN UPPER SURFACE FOUND CORRODED AT BS 920 , AT AREA JUST   UNDER RT STUB BEAM CORROSION.  REMOVED AND ASSESSED IAW SRM 57-10-01 MAX BLEND MATERIAL REMOVED 0.013 " MAX LIMIT 0.028" BLEND FOUND TO BE WITHIN LIMITS.  DUE TO ACCUMALATIVE BLENDS IN AREA IN VARIOUS LOCATIONS IN CLOSE PROXIMITY IT IS INCORPORATED WITHIN EA F 5710-154331 BLENDED AND TREATED.
